A translation of Problemy Peredachi Informatsii

previous Volume 11, Number 4, October–December, 1975 next
Back to contents page

CONTENTS                   Powered by MathJax

Shannon's Theorems for a Complete Class of Discrete Memoryless Channels Whose State is Known at the Output   [View Abstract]
S. Z. Stambler
pp. 263–270

Upper Bounds on the Error Probability for Discrete Memoryless Channels with Feedback   [View Abstract]
A. G. Dyachkov
pp. 271–283

On Linear Cyclic Codes with $\lambda$-Connected and Certain Other Checks   [View Abstract]
V. S. Kugurakov
pp. 283–291

Conditional Estimation of Linear Functionals   [View Abstract]
B. Ya. Levit
pp. 291–302

On Maximum-Likelihood Estimate for Signal Parameter in White Gaussian Noise   [View Abstract]
M. V. Burnashev
pp. 302–313

Use of the Method of Lyapunov Functionals to Investigate the Stability of Stochastic Systems with Delay   [View Abstract]
L. E. Shaikhet
pp. 313–318

Structural Simplification of the Logic Unit of a Finite Automaton Whose States Are Assigned by the Columns of the Transition Table   [View Abstract]
V. V. Sapozhnikov and Vl. V. Sapozhnikov
pp. 319–326

Gibbsian Distribution of Random Fields Whose Conditional Probabilities May Vanish   [View Abstract]
M. B. Averintsev
pp. 326–334

The Problem of Self-Assembly of Segments   [View Abstract]
A. M. Leontovich
pp. 335–341

On One Numerical Experiment Involving Calculation of the Spectra of Random Processes   [View Abstract]
V. G. Alekseev
pp. 342–344

Description of Stationary Probabilities of Some Markov Interaction Systems   [View Abstract]
A. V. Vasil'ev
pp. 344–346

Dispersion of the Estimate for the State Probability in a Queuing System with an Infinite Number of Lines   [View Abstract]
D. G. Polyak
pp. 347–351

pp. 353–358